# SDR AALA202111294292

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A300*
- Aircraft serial: 4850
- Aircraft time: 33,950 hours, 12,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE LOW. SERVICED L2 DOOR ASSIST BOTTLE PER 52-22-00-614-002-A.
